# SDR UIEA2019120976014

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,397 hours, 17,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO REGULATE FLIGHT DECK TEMP IN AUTO MODE. WITH DECK RHEOSTAT SELECTED TO WARM AND TRIM VALVE POINTER ON "W", COLD AIR STILL COMES OUT OF THE GASPERS. AIR EVENTUALLY BECOMES TOO WARM, BUT THEN CYCLES TOO COLD.( CLEANED FLIGHT DECK ZONE TEMP SENSOR FILTER IAW AMM TASK 21-61-00-107-027. SUCCESSFUL BITE TEST OF ZONE TEMP CONTROLLER PERFORMED IAW AMM TASK 21-61-03-715-022. )
